MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SURGINEEDLE; PNEUMOPERITONEUM NEEDLE

COVIDIEN LP LLC NORTH HAVEN SURGINEEDLE; PNEUMOPERITONEUM NEEDLE
Model Number 172015
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic cholecystectomy, the valve of the device dislodged and fell inside the patient¿s cavity.It was located and removed and the case was completed.There was no patient injury.

Brand Name
SURGINEEDLE
Common Device Name
PNEUMOPERITONEUM NEEDLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7620528
Report Number1219930-2018-03239
Device Sequence Number14026470
Product Code FHO
UDI-Device Identifier10884521080805
UDI-Public10884521080805
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K863330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number172015
Device Catalogue Number172015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR